Approximation of eigenvalues of differential equations with non-smooth coefficients
ESAIM: Modélisation mathématique et analyse numérique, Volume 22 (1988) no. 1, pp. 29-51.
@article{M2AN_1988__22_1_29_0,
     author = {Banerjee, Uday},
     title = {Approximation of eigenvalues of differential equations with non-smooth coefficients},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {29--51},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {22},
     number = {1},
     year = {1988},
     mrnumber = {934700},
     zbl = {0639.65051},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1988__22_1_29_0/}
}
TY  - JOUR
AU  - Banerjee, Uday
TI  - Approximation of eigenvalues of differential equations with non-smooth coefficients
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1988
SP  - 29
EP  - 51
VL  - 22
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1988__22_1_29_0/
LA  - en
ID  - M2AN_1988__22_1_29_0
ER  - 
%0 Journal Article
%A Banerjee, Uday
%T Approximation of eigenvalues of differential equations with non-smooth coefficients
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1988
%P 29-51
%V 22
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%U http://archive.numdam.org/item/M2AN_1988__22_1_29_0/
%G en
%F M2AN_1988__22_1_29_0
Banerjee, Uday. Approximation of eigenvalues of differential equations with non-smooth coefficients. ESAIM: Modélisation mathématique et analyse numérique, Volume 22 (1988) no. 1, pp. 29-51. http://archive.numdam.org/item/M2AN_1988__22_1_29_0/

[1] R. S. Anderssen, J. R. Cleary, Asymptotic Structure in Torsional Free Oscillations of Earth I. Geophys. J. R. Astr. Soc., 39, 1974, 241-268. | Zbl

[2] I. Babuska, J. E. Osborn, Numerical Treatment of Eigenvalue Problems for Differential Equations with Discontinuons Coefficients. Math. Comp., 32, 1978, 991-1023. | MR | Zbl

[3] I Babuska, J. E. Osborn, Analysis of Finite Element Methods for Second Order Boundary Value Problems using Mesh Dependent Norms. Numer. Math., 34, 1980, 41-62. | MR | Zbl

[4] I. Babuska, J. E. Osborn, Generalized Finite Element Methods : Their Performance and Their Relation to Mixed Methods. SIAM J. Numer. Anal., 20, 1983, 510-536. | MR | Zbl

[5] U. Banerjee, Lower Norm Error Estimates for Approximate Solutions of Differential Equations with Non-Smooth Coefficients. Numer. Math, 51, 1987,303-321. | MR | Zbl

[6] U. Banerjee, Approximation of Eigenvalues of Differential Equations with Rough Coefficients. Ph. D. thesis, 1985, Univ. of Md., College Park, MD 20742.

[7] J. H. Bramble, J. E. Osborn, Rate of Convergence Estimate for Non-Selfadjoint Eigenvalue Approximations. Math. Comp., 27, 1973, 523-549. | MR | Zbl

[8] F. Chatelin, Spectral Approximation of Linear Operators, Academia Press, 1983. | MR | Zbl

[9] R. S. Falk, J. E. Osborn, Error Estimates for Mixed Methods, R.A.I.R.O. Numer. Anal. 14, 1980, 249-277. | Numdam | MR | Zbl

[10] S. K. Garg, V. Svalbonas and G. A. Gurtman, Analysis of structural Composite Materials, Marcel Dekker, NY, 1973.

[11] E. R. Lapwood, The Effect of Discontinuities in Density and Rigidity on Torsional Eigenfrequencies. Geophys. J. R. Astr. Soc., 1975, 40, 453-464. | Zbl

[12] S. Nemat-Nasser, General Variational Methods for Elastic Waves in Composities. J. Elasticity, 2, 1972, 73-90.

[13] S. Nemat-Nasser, General Variational Principles in Nonlinear and Linear Elasticity with Applications. Mechanics Today, 1, 1974, 214-261. | Zbl

[14] S. Nemat-Nasser, F. Fu, Harmonic Waves in Layered Composites ; Bounds on Eigenfrequencies, J. Appl. Mech., 41, 1974, 288-290. | Zbl

[15] J. R. Osborn, Spectral Approximation of Compact Operators. Math. Comp., 29, 1975, 712-725. | MR | Zbl